# SDR FDEA202102090424

- Difficulty date: February 9, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MP4929148
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK GOUGED AT APPROX STA. Y=919 X=107.  REMOVE AND REPLACE SEAT TRACK AT STA 919 LBL 107 REF MD10-30 SRM 53-70-00 FIGURE 1 VOL 1, SRM 51-31-01 VOL II, AND DRWG SR10-53-002.  "MAJOR REPAIR"
